# SDR AALA20130325021

- Difficulty date: March 25, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N579AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53156
- Aircraft time: 62,046 hours, 32,248 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bearing
- Condition: Migrated
- Location: Flap System
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - CREW REPORTED FLAP HANDLE BINDING.  EMERGENCY DECLARED, FLIGHT LANDED OKC WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND BEARING MIGRATED FROM HOOK ASSEMBLY - POSITION INTERLOCK.  INSTALLED SERVICEABLE HOOK ASSEMBLY - POSITION INTERLOCK.  SYSTEM GROUND CHECK NORMAL OPERATION.
